Communications in Mathematical Physics

, Volume 31, Issue 3, pp 209–242

Tilted homogeneous cosmological models

Authors

  • A. R. King
    • Department of Applied Mathematics and Theoretical PhysicsUniversity of Cambridge
  • G. F. R. Ellis
    • Department of Applied Mathematics and Theoretical PhysicsUniversity of Cambridge
Article

DOI: 10.1007/BF01646266

Cite this article as:
King, A.R. & Ellis, G.F.R. Commun.Math. Phys. (1973) 31: 209. doi:10.1007/BF01646266

Abstract

We examine spatially homogeneous cosmological models in which the matter content of space-time is a perfect fluid, and in which the fluid flow vector is not normal to the surfaces of homogeneity. In such universes, the matter may move with non-zero expansion, rotation and shear; we examine the relation between these kinematic quantities and the Bianchi classification of the symmetry group. Detailed characterizations of some of the simplest such universe models are given.

Copyright information

© Springer-Verlag 1973